# SDR SWAA2024112150107

- Difficulty date: October 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE BS 986 FLOOR BEAM RBL 45 WL 208. CORROSION AROUND FASTENER HOLE PREVIOUS REPAIR BS 986 FLOOR BEAM RBL 45 WL 208<[01] REMOVED AND REPLACED BS986 LBL50-RBL50 WL206-WL208 UPPER T-CHORD REPAIR PARTS PER 737-700 SRM 51-40-02-0G-0 AS SHOWN IN SW EA 1-753-33835 REV IR;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
